# SDR AALA202506023017

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,880 hours, 15,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR GIRT BAR DIFFICULT TO OPERATE. ADJUSTED ESCAPE SLIDE GIRT BAR RETAINER ON COVER OF THE L2 AFT ENTRY SERVICE DOOR. OPERTIONAL CHECK GOOD, PER MM 25-66-00.
